# SDR 96ZZZX2608

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8625F
- Make and model: Hughes 369D
- Aircraft serial: 470111D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H600151
- Condition: Failed
- Location: Brace Attach
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, PILOT LOWERED COLLECTIVE, AIRCRAFT SETTLED AND SHORTLY AFTER, AFT LEFT LANDING GEAR STRUT FAILED SLOWLY SETTLING UNTIL STRINGER CONTACTED THE GROUND.  UPON FURTHER INVESTIGATION A CRACK WAS FOUND EMANATING FROM THE BRACE TO STRUT ATTACHING BOLT HOLE.
